de Passe and the sibyls

DSpace/Manakin Repository

de Passe and the sibyls

Show simple item record


dc.contributor.author Schlueter, June
dc.date.accessioned 2011-01-11T15:07:45Z
dc.date.available 2011-01-11T15:07:45Z
dc.date.issued 2010
dc.identifier.citation Schlueter J. (2010). "de Passe and the sibyls." Print Quarterly 27 (1): 62-4. en_US
dc.identifier.uri http://hdl.handle.net/10385/785
dc.publisher Print Quarterly en_US
dc.title de Passe and the sibyls en_US
dc.type Article en_US

Files in this item

Files Size Format View
Schlueter-PrintQuarterly-vol27-no1-2010.pdf 491.2Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account